# SDR DALA2018091105559

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 44,083 hours, 21,160 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT ON PASSENGER SEAT WIRING FOR EMERGENCY LIGHT 9153VC IN PASSENGER CABIN. REPLACED HARNESS. OPERATION CHECKS GOOD.
